# SDR QXEA2021101100467

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 6,753 hours, 4,058 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR INDICATION DOES NOT DISPLAY "ARMED". MFD PAGE SHOWS DOOR CLOSED (GREEN). ARMING LEVER APPEARED TO NOT BE FLUSH. REMOVED FROM SERVICE. ADJUSTMENT AND RII OF EMERGENCY EVAC SLIDE MECHANISM, AND EVAC SLIDE ASSY REMOVE AND REINSTALL. AIRCRAFT RETURNED TO SERVICE.
